# SDR ASOA2015042712664

- Difficulty date: March 29, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 568-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOORBEAM HAS SEVERAL AREAS EXFOLIATION AROUND SCREW HOLES FS 568-FS 621.  REMOVED FLOORBEAM LBL 9, FS 568-FS 621.  REMOVED, 3 FILLERS, 2 SEAT TRACK LUGS AND 1 SEAT TRACK SECTION AND INBD RIVETS ON FLOORBEAM LBL 9, FS 568-FS 621 IAW SRM 51-41-02 AND 51-42-06.  REMOVED FLOORBEAM LBL 9, FS 568-FS 621 IAW SRM 51-42-06 AND 51-42-20.  LOCATED AND DRILLED NEW FLOORBEAM, LBL 9, FS 568-FS 621, PN 601R-35031-263 IAW SRM 51-40-11.  INSTALLED ALL FASTENERS IN 601R-35031-263 FLOORBEAM IAW REO 601R-53-61-3780, REV A EXCEPT FOR 3 EA AT AFT END OF BEAM MIDDLE ROW, FS 610.  INSTALLED 3 EA FASTENERS AFT OF BEAM MIDDLE ROW FS 610 IAW REO 601R-53-61-5468.  COMPLIED WITH EC/TC REO 601R-53-61-3780 AND REO 601R-53-61-3780,  REV A DATED 07/15/2011, AS WRITTEN.  SDR CLOSED.
